How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I have been put up to the dose of Gliclazide80 mgms twice

Customer Question

I have been put up to the dose of Gliclazide80 mgms twice daily, which is puting my weight on and my blood pressure. How can I help myself to get better?
JA: The Doctor can help. Just a couple quick questions before I transfer you. Have you used this medication or anything similar before?
Customer: Yes I was on Gliclazide 40 mgms twice a day, after I had severe diahoreha
JA: Have you seen a doctor about this?
Customer: The doctor cut me down to 120 mgms a day,40 for teatime
JA: Anything else in your medical history you think the Doctor should know?
Customer: I was on Metformin before. I am 85, and have had diabetes since 2001
Submitted: 14 days ago.
Category: Medical
Expert:  DR. EHTISHAM replied 14 days ago.

Hello! My name is Dr.Ehtisham. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  DR. EHTISHAM replied 14 days ago.

Are your blood glucose levels controlled on gliclazide?

Why Metformin was stopped?

Regards